# SDR AALA202512234279

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 31,276 hours, 13,348 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481037
- Part serial: UNIT213
- Condition: Delaminated
- Location: Zone 200
- Part time: 31,303 hours, 13,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW APPEARS TO BE DELAMINATION ON HEATING ELEMENT. MAINTENANCE REPLACED SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 08L21056001.
